# SDR 2006UALA01264

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB HAS A DENT AT THE LEADING EDGE.  MEASURED DENT 3 INCHES LONG,1.5 INCHES ACROSS.  [06-29-07]  MAJOR REPAIR: INSTALLED LEADING EDGE FLUSH DOUBLER.
